# SDR ASAA0944710

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 656964663
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RIB ATTACH ANGLE O/B OF NR 3 FLAP TRACK FAIRING COMMON TO LOWER T/E COVE PANEL IS CRACKED.  REMOVED AND REPLACED ANGLE.
